A new degree for -invariant gradient mappings and applications
Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 5, pp. 329-370
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1985__2_5_329_0,
author = {Dancer, E. N.},
title = {A new degree for $S^1$-invariant gradient mappings and applications},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {329--370},
year = {1985},
publisher = {Gauthier-Villars},
volume = {2},
number = {5},
mrnumber = {817033},
zbl = {0579.58022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1985__2_5_329_0/}
}
TY - JOUR AU - Dancer, E. N. TI - A new degree for $S^1$-invariant gradient mappings and applications JO - Annales de l'I.H.P. Analyse non linéaire PY - 1985 SP - 329 EP - 370 VL - 2 IS - 5 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1985__2_5_329_0/ LA - en ID - AIHPC_1985__2_5_329_0 ER -
Dancer, E. N. A new degree for $S^1$-invariant gradient mappings and applications. Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 5, pp. 329-370. http://geodesic.mathdoc.fr/item/AIHPC_1985__2_5_329_0/